# SDR UPS04243032

- Difficulty date: August 26, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,543 hours, 30,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 5 Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SUPPORT BRACKET FOR NR 5 FWD FLAP TRACK FAIRING FOUND CRACKED ON O/B SIDE OF NR 5 FLAP TRACK.  SUPPORT BRACKET REMOVED IAW SRM 51-30-02, NEW ANGLE FABRICATED IAW SRM 51-20-01, ANGLE PROTECTED IAW SRM 51-10-01, ANGLE INSTALLED ON FLAP TRACK IAW SRM 51-30-02.
